MURAL - Maynooth University Research Archive Library

    A property of univalent functions in Ap

    Walsh, David (2000) A property of univalent functions in Ap. Glasgow Mathematical Journal, 42 (1). pp. 121-124. ISSN 0017-0895

    Download (3MB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    The univalent functions in the diagonal Besov space Ap, where 1 < p < oo, are characterized in terms of the distance from the boundary of a point in the image domain. Here A2 is the Dirichlet space. A consequence is that there exist functions in Ap , p > 2, for which the area of the complement of the image of the unit disc is zero.

    Item Type: Article
    Keywords: property; univalent functions; Ap;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 14717
    Depositing User: Dr. David Walsh
    Date Deposited: 25 Aug 2021 08:33
    Journal or Publication Title: Glasgow Mathematical Journal
    Publisher: Cambridge University Press
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads